# SDR CALA2025092309150

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 78,015 hours, 34,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE GAUGE IN RED INSPECTED DOOR 2L SLIDE IAW AMM 25-62-00. DOOR 2L SLIDE IS WITHIN LIMITS AT THIS TIME, SHOWING IN GREEN BAND.
